A 26-year-old female asked:
I have been taking my birth control for three months consecutively to change my period date and have had break through bleeding the last two and a hav?
1 doctor answer • 1 doctor weighed in
Dr. Peter Baumannanswered
Specializes in Obstetrics and Gynecology
Theoretically: Breakthrough bleeding is one of the most common side effects of hormonal anticonceptive agents - it is a nuisance, especially when birth control pills were taken because of irregular cycles. Trying a different birth control pills with different amounts of estrogen and/or progestin component may help.
Created for people with ongoing healthcare needs but benefits everyone.
1.2k viewsAnswered >2 years ago
Last updated Jun 19, 2016
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.